# SDR QXEA2012082000852

- Difficulty date: August 20, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31S BETWEEN FRAMES X49.5 TO 236, MULTIPLE AREAS OF BUBBLING PAINT, PROBABLY CORROSION AND/OR SURFACE PROTECTION NEEDED, MAY INCLUDE FWD ATTACH ITEMS.  CLEANED AREA IAW SRM 51-26-00-02-01, REMOVED CORROSION IAW SRM 51-21-00-02-01.  STRINGER SPLICE FOUND OUT OF LIMITS IAW SRM 51-14-00-02-03.  LOCATED NEW STR SPLICE AND MATCH DRILL STR 31.5 AND X102 TO X112 IAW SRM 51-40-07-02-01.  INSTALLED NEW STR SPLICE IAW SRM 51-42-05-02-01 AND 51-40-15-02-01.  PRIMED AND APPLIED TOPCOAT IAW SRM 51-25-10-02-01 AND SRM 51-25-25-02-01.
